# SDR SWAA2022012589543

- Difficulty date: June 5, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Door
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD SERVICE DOOR MOP SILL B.S. 295-333. / F.S.D MOP SILL. REMOVED CORROSION @ 2 LOCATIONS 4.4' X 0.8'; 3.1' X 1.8'. MAX MATERIAL REMOVED .012. ORIGINAL THICKNESS .080'. REMAINING THICKNESS .068' FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2 & DWG# 141A8315-4. LOCATED AND DRILLED NEW MOP SILL ITEM: 7530253. BETWEEN BS 259-360. IAW SRM 51-40-05. REMOVED AND INSTALLED MOPSILL PER SRM 51-40-02
